On the convergence of methods of stabilization in the inverse problems of the potential theory
Doklady Akademii Nauk, Tome 260 (1981) no. 4, pp. 837-841
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_260_4_a16,
author = {V. L. Danilov and M. S. Zhdanov and I. I. Shulman},
title = {On the convergence of methods of stabilization in the inverse problems of the potential theory},
journal = {Doklady Akademii Nauk},
pages = {837--841},
year = {1981},
volume = {260},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_260_4_a16/}
}
TY - JOUR AU - V. L. Danilov AU - M. S. Zhdanov AU - I. I. Shulman TI - On the convergence of methods of stabilization in the inverse problems of the potential theory JO - Doklady Akademii Nauk PY - 1981 SP - 837 EP - 841 VL - 260 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1981_260_4_a16/ LA - ru ID - DAN_1981_260_4_a16 ER -
%0 Journal Article %A V. L. Danilov %A M. S. Zhdanov %A I. I. Shulman %T On the convergence of methods of stabilization in the inverse problems of the potential theory %J Doklady Akademii Nauk %D 1981 %P 837-841 %V 260 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1981_260_4_a16/ %G ru %F DAN_1981_260_4_a16
V. L. Danilov; M. S. Zhdanov; I. I. Shulman. On the convergence of methods of stabilization in the inverse problems of the potential theory. Doklady Akademii Nauk, Tome 260 (1981) no. 4, pp. 837-841. http://geodesic.mathdoc.fr/item/DAN_1981_260_4_a16/